# SDR ASAA2017112022657

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 34,039 hours, 10,387 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543150
- Part serial: 12100H3850
- Condition: Failed
- Location: R1
- Part time: 15,033 hours, 4,471 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDSHIELD OVERHEAT LIGHT IS ILLUMINATED. ACFT GROUNDED.  ACCOMPLISHED WINDOW HEAT CONTROL UNIT BITE PROCEDURE ON THE RIGHT FWD CONTROLLER. FOUND WINDOW SENSOR FAULT LIGHT ILLUMINATED, IAW FIM 30-41 TASK 801.   MEASURED THE RESISTANCE OF THE WINDOW TEMP. SENSORS OF THE RIGHT FROM WINDOW, BOTH SENSORS SHOW OPEN CIRCUIT IAW AMM 30-41-21. REMOVED AND REPLACED R1 COCKPIT WINDOW IAW AMM 56-11-11-400-801 TO SECTION H-12. COMPLETED AMM 56-11-11-400-801. COMPLIED WITH WINDOW HEAT SYSTEM OPERATIONAL TEST. NO DEFECTS NOTED. GROUND VERIFICATION SATISFACTORY.
